Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Are you taking iron pills??

The doctor put me on 1 pill a day but it makes my stomach upset. Anyone else having this issue??

Answer Question
 
rachealbyrd

Asked by rachealbyrd at 1:46 AM on Oct. 17, 2010 in Pregnancy

Level 6 (147 Credits)
Answers (4)
  • I had that trouble when I had to take them....I talked to my doctor about it and they told me to eat more foods that are high in iron...Kix cereal is great for it if you like it. I was able to eat 2 bowls a day of Kix and then I didnt have to worry about the pill...Talk to your doctor about it though and see what they can do about that. Hope things get better..
    Shelii

    Answer by Shelii at 1:49 AM on Oct. 17, 2010

  • Iron is in my prenatal vitamins already and I don't have to take any extra

    ladyambition

    Answer by ladyambition at 2:05 AM on Oct. 17, 2010

  • I am and my doc says it helps to have an empty stomach to have it aborb better, but I don't think you have to. Try a snack when taking it. If not, I know there are some that are designed to be easier on the tummy. I take those.
    fluppyducky

    Answer by fluppyducky at 2:14 AM on Oct. 17, 2010

  • I on Iron pills, I have to take 2 a day. I take one in the morning while eating breakfast, and one at super. It say's on the papers that you should take them while eating, and to avoid cafine, and other meds at the same time. So I take my multi vitiman before I go to bed. Havn't had any stomic problems.
    ness_033

    Answer by ness_033 at 10:15 AM on Oct. 17, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN